The Michigan Mathematical Journal

Rational approximation and Swiss cheeses.

C. R. Putnam

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 24, Issue 2 (1977), 193-196.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001883

Digital Object Identifier
doi:10.1307/mmj/1029001883

Mathematical Reviews number (MathSciNet)
MR0460652

Zentralblatt MATH identifier
0373.30036

Subjects
Primary: 30A82

Citation

Putnam, C. R. Rational approximation and Swiss cheeses. Michigan Math. J. 24 (1977), no. 2, 193--196. doi:10.1307/mmj/1029001883. https://projecteuclid.org/euclid.mmj/1029001883


Export citation